# SDR IPXA11B66954

- Difficulty date: May 31, 2011
- Submitted: June 3, 2011
- Operation: Air carrier
- Aircraft: N579UP
- Make and model: Boeing 747-45E
- Aircraft serial: 26062
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 900835A
- Part serial: 50549
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK L/T DOOR LIGHT TEST FAILED.  REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-04, OPS TEST OK.
